MathSciNet Relay Station
MathSciNet bibliographic data
MR1174496 (94g:53036) 53C21 (35J60 53C25 58G30)
Tang, Jun Jie Solvability of the equation $\Delta\sb gu+\tilde Su\sp \sigma=Su$ on manifolds. Proc. Amer. Math. Soc. 121 (1994), no. 1, 83–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement